# SDR VNAA2017092711101

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 3,909 hours, 3,591 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5564 (AVP-CLT) DECLARED EMERGENCY ON DESCENT INTO CLT FOR RUNWAY 36C.  CREW HAD AN INBOARD SPOILER MESSAGE AND OUTBOARD SPOILERON MESSAGE ON APPROACH.  CREW FOLLOWED QRH AND CONTINUED INTO CLT AFTER DECLARING EMERGENCY AS PRECAUTION.  CREW DID NOT REQUIRE PASSENGERS TO BRACE.  TRUCKS ROLLED IN CLT, BUT LEFT ONCE PLANE LANDED WITH NO ISSUE.  CLT MX PERFORMED SPOST 1. OPS CHECKED SYSTEM GOOD.
